# SDR SIMA20140702003

- Difficulty date: July 2, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 11,060 hours, 7,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON PAX DOOR UPPER FWD INNER SKIN.  REPAIRED DAMAGE TO DOOR IAW ERS-CR-5200-178.
